Alcon Research, LLC - Alcon Precision Device Alcon Closure System (ACS), Nylon; Suture, Nonabsorbable, Synthetic, Polyamide
Back to Search Results |
| Catalog Number |
8065193001 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that, during procedure needle of two ophthalmic sutures did not stick.The surgery was completed on the same day, and there was no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).